Show simple item record

dc.contributor.authorKorczak-Kubiak, Ewa
dc.contributor.authorLoranty, Anna
dc.contributor.authorPawlak, Ryszard J.
dc.contributor.editorHejduk, Jacek
dc.contributor.editorKowalczyk, Stanisław
dc.contributor.editorPawlak, Ryszard J.
dc.contributor.editorTurowska, Małgorzata
dc.identifier.citationKorczak-Kubiak E., Loranty A., Pawlak R.J.,Generalized (topological) metric space. From nowhere density to infinite games, [w:] Modern Real Analysis, J. Hejduk, St. Kowalczyk, R.J. Pawlak, M. Turowska (red.), WUŁ, Łódź 2015, doi: 10.18778/7969-663-5.07.pl_PL
dc.publisherWydawnictwo Uniwersytetu Łódzkiegopl_PL
dc.relation.ispartofModern Real Analysis;
dc.rightsUznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska*
dc.subjectgeneralized topological spacepl_PL
dc.subjectBaire propertypl_PL
dc.subjectgeneralized metric spacepl_PL
dc.subjectset valued functionpl_PL
dc.subjecttransitive set valued functionpl_PL
dc.subjectBanach-Mazur gamepl_PL
dc.subjectset function gamepl_PL
dc.titleGeneralized (topological) metric space. From nowhere density to infinite gamespl_PL
dc.typeBook chapterpl_PL
dc.rights.holder© Copyright by Authors, Łódź 2015; © Copyright for this edition by Uniwersytet Łódzki, Łódź 2015pl_PL
dc.contributor.authorAffiliationUniversity of Łódź, Faculty of Mathematics and Computer Sciencepl_PL
dc.contributor.authorAffiliationUniversity of Łódź, Faculty of Mathematics and Computer Sciencepl_PL
dc.contributor.authorAffiliationUniversity of Łódź, Faculty of Mathematics and Computer Science, Department of Methodology Teaching Mathematicspl_PL
dc.referencesC. Berge, Topological games with perfect information, in: Contributions to the theory of games, Vol. III, Annals of Math. Studies 39, Princeton University Press, Princeton 1957, 165-178.pl_PL
dc.referencesE. Borel, La théorie du jeu et les équations intégrales à noyau symétrque, C. R. Acad. Sci. Paris 173 (1921), 1304-1308; English transl.: The theory of play and integral equations with skew symmetric kernels, Econometrica 21 (1953), 97-100.pl_PL
dc.referencesE. Borel, Sur les jeux où interviennent l’hasared et l’habileté des joueurs, in Theories des probabilities, Herman, Paris (1924), 204-224; English transl.: On games that involve chance and the skill of the players, Econometrica 21 (1953), 101-115.pl_PL
dc.referencesE. Borel, Sur les systèmes de formes linéaires à déterminant symétrique gauche et la théorie générale du jeu, C. R. Acad. Sci. Paris 184 (1927), 52-54; English transl.: On systems of linear forms of skew symmetric determinant and general theory of play, Econometrica 21 (1953), 116-117.pl_PL
dc.referencesJ. Borsík, Generalized oscillations for generalized continities, Tatra Mt. Math. Publ. 49 (2011), 119-125.pl_PL
dc.referencesA. Blass, Complexity of winning strategies, Discrete Math. 3 (1972), 295-300.pl_PL
dc.referencesJ. Burgess, D. Miller, Remarks on invariant descriptive set theory, Fund. Math. 90 (1975), 53-75.pl_PL
dc.referencesJ. P. Burgess, R. A. Lockhart, Classical hierarchies from a modern standpoint, Part III: BP-sets, Fund. Math. 115 (1983), 107-118.pl_PL
dc.referencesÁ. Császár, Generalized open sets, Acta Math. Hungar. 75 (1-2) (1997), 65-87.pl_PL
dc.referencesÁ. Császár, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (4) (2002), 351-357.pl_PL
dc.referencesÁ. Császár, γ-connected sets, Acta Math. Hungar. 101 (4) (2003), 273-279.pl_PL
dc.referencesÁ. Császár, Separation axioms for generalized topologies, Acta Math. Hungar. 104 (1-2) (2004), 63-69.pl_PL
dc.referencesÁ. Császár, Modification of generalized topologies via hereditary classes, Acta Math. Hungar. 115 (1-2) (2007), 29-36.pl_PL
dc.referencesÁ. Császár, Normal generalized topologies, Acta Math. Hungar. 115 (4) (2007), 309- 313.pl_PL
dc.referencesÁ. Császár, Product of generalized topologies, Acta Math. Hungar. 123 (1-2) (2009), 127-132.pl_PL
dc.referencesA. Ehrenfeucht, An application of games to the completeness problem for formalized theories, Fund. Math. 49 (1961), 129-141.pl_PL
dc.referencesJ. P. Jones, Recursive undecidability - an exposition, Amer. Math. Monthly 81 (1974), 724-738.pl_PL
dc.referencesJ. P. Jones, Some undecidable determined games, Internat. J. Game Theory 11 (1982), 63-70.pl_PL
dc.referencesE. Korczak-Kubiak, A. Loranty, R. J. Pawlak, Baire generalized topological spaces, generalized metric spaces and infinite games, Acta Math. Hungar. 140 (3) (2013), 203-231.pl_PL
dc.referencesA. L. Lachlan, On some games which are relevant to the theory of recursively enumerable sets, Ann. of Math. 91 (1970), 291-310.pl_PL
dc.referencesJ. Li, Generalized topologies generated by subbases, Acta Math. Hungar. 114 (1-2) (2007), 1-12.pl_PL
dc.referencesA. Loranty, R. J. Pawlak, On the transitivity of multifunctions and density of orbits in generalized topological spaces, Acta Math. Hungar. 135(1-2) (2012), 56-66.pl_PL
dc.referencesJ. von Neumann, Zur Theorie der Gesellschaftsspiele, Math. Ann. 100 (1928), 295- 320.pl_PL
dc.referencesR. J. Pawlak, A. Loranty, The generalized entropy in the generalized topological spaces, Topology Appl. 159 (2012), 1734-1742.pl_PL
dc.referencesR. J. Pawlak, A. Loranty, E. Korczak-Kubiak On stronger and weaker forms of continuity in GTS - properties and dynamics, Topology and its Applications (in print).pl_PL
dc.referencesJ. P. Revalski, The Banach-Mazur Game: History and Recent Developments, Institute of Mathematics and Informatics Bulgarian Academy of Sciences, Seminar notes, Pointe-a-Pitre, Guadeloupe, France, 2003-2004, http://www1.univag. fr/aoc/activite/revalski/pl_PL
dc.referencesM. S. Sarsak, Weak separation axioms in generalized topological spaces, Acta Math. Hungar. 131 (1-2) (2011), 110-121.pl_PL
dc.referencesH. Steinhaus, Definicje potrzebne do teorii gier i po´scigu, (in Polish), Złota My´sl Akademicka, Lwów, Vol. 1, No. 1, (1925), 13-14; English transl.: Definitions for a theory of games and pursuits, Naval Res. Logist. Quart. 7 (1960), 105-108.pl_PL
dc.referencesR. Telgársky, Topological games: on the 50th anniversary of the Banach-Mazur game, Rocky Mountain J. Math. 17 (2) (1987), 227-276.pl_PL
dc.referencesS. M. Ulam, The Scottish Book, Los Alamos, CA, 1977.pl_PL
dc.referencesC. E. M. Yates, Prioric games and minimal degrees below 0, Fund. Math 82 (1974), 217-237.pl_PL
dc.referencesC. E. M. Yates, Banach-Mazur games, comeager sets and degress of unsolvability, Math. Proc. Cambridge Philos. Soc. 79 (1976), 195-220.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska
Except where otherwise noted, this item's license is described as Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska